# SDR ABXA2021830-28081

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 96,708 hours, 44,085 cycles
- Engine: Ge CF680A2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Part serial: 901111
- Condition: Faulty
- Location: Left Eng Hi Pres
- Part time: 2,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH ENG BLEED VALVE EICAS MESSAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.R&R LH HIGH PRESSURE CONTROLLER IAW AMM 36-11-08 LEAK & BITE CHECK GOOD. AICRAFT RELEASED FOR FLIGHT.
